| Model Number |
G22632 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The instructions for use (ifu) states, "fully retract and extend snare to confirm smooth operation of device." damage to the product can occur if the device experiences excessive pressure during use.Prior to distribution, all acusnare polypectomy snares are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.The likelihood of occurrence is considered remote.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description
During a colonoscopy, the physician used an acusnare polypectomy snare soft.When the polypectomy snare opened and was placed around the polyp, the cutting wire exposed portion in the handle bent which kept the physician from cutting the polyp [subject of report].Another of the same devices and lot number was used to complete the procedure with no further complications.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.